Le centre des algèbres de coordonnées des groupes quantiques aux racines p α -ièmes de l’unité
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 4, pp. 443-485.
@article{BSMF_1994__122_4_443_0,
     author = {Enriquez, Benjamin},
     title = {Le centre des alg\`ebres de coordonn\'ees des groupes quantiques aux racines $p^\alpha $-i\`emes de l{\textquoteright}unit\'e},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {443--485},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {4},
     year = {1994},
     doi = {10.24033/bsmf.2242},
     zbl = {0851.17018},
     mrnumber = {96d:17014},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2242/}
}
TY  - JOUR
AU  - Enriquez, Benjamin
TI  - Le centre des algèbres de coordonnées des groupes quantiques aux racines $p^\alpha $-ièmes de l’unité
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 443
EP  - 485
VL  - 122
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2242/
UR  - https://zbmath.org/?q=an%3A0851.17018
UR  - https://www.ams.org/mathscinet-getitem?mr=96d:17014
UR  - https://doi.org/10.24033/bsmf.2242
DO  - 10.24033/bsmf.2242
LA  - fr
ID  - BSMF_1994__122_4_443_0
ER  - 
%0 Journal Article
%A Enriquez, Benjamin
%T Le centre des algèbres de coordonnées des groupes quantiques aux racines $p^\alpha $-ièmes de l’unité
%J Bulletin de la Société Mathématique de France
%D 1994
%P 443-485
%V 122
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2242
%R 10.24033/bsmf.2242
%G fr
%F BSMF_1994__122_4_443_0
Enriquez, Benjamin. Le centre des algèbres de coordonnées des groupes quantiques aux racines $p^\alpha $-ièmes de l’unité. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 4, pp. 443-485. doi : 10.24033/bsmf.2242. http://archive.numdam.org/articles/10.24033/bsmf.2242/

[APW] Andersen (H.A.), Polo (P.) and Wen (K.). - Representations of Quantum Algebras, Invent. Math., t. 104, 1991, p. 1-59. | MR | Zbl

[B1] Bourbaki (N.). - Groupes et algèbres de Lie, vol. VI. - Masson, Paris, 1981.

[B2] Bourbaki (N.). - Algèbre commutative, vol. III. - Masson, Paris, 1985.

[CC] Cartan (H.) et Chevalley (C.). - Exposé 8, Séminaire Cartan-Chevalley Paris, 1956-1958.

[dCK] De Concini (C.) and Kac (V.). - Representations of Quantum Groups at Roots of 1, Progress in Math., t. 92, 1990, p. 471-505. | MR | Zbl

[dCKP] De Concini (C.), Kac (V.) and Procesi (C.). - The Quantum Coadjoint Action, J. Amer. Math. Soc., t. 5, 1, 1992, p. 151-189. | MR | Zbl

[dCL] De Concini (C.) and Lyubashenko (V.). - Quantum Function Algebra at Roots of 1, Adv. in Math. (à paraître). | Zbl

[Di] Dieudonné (J.). - Cours de géométrie algébrique. - PUF, 1974.

[Dr] Drinfel'D (V.G.). - Quantum Groups. - Proc. ICM, Berkeley, 1986, p. 798-820. | MR | Zbl

[E] Enriquez (B.). - Integrity, Integral Closedness and Finiteness over their Centers of the Coordinate Algebras of Quantum Groups at pυ-th Roots of Unity, à paraître aux Annales des sciences mathématiques du Québec. | MR | Zbl

[EGA] Grothendieck (A.) avec la collaboration de J. Dieudonné. - Éléments de géométrie algébrique. - Publ. Math. IHES, IV, 1965. | Numdam

[Ja] Jantzen (J.C.). - Representations of Algebraic Groups. - Springer, New York, Heidelberg, Berlin, 1972.

[Ji] Jimbo (M.). - A q-Difference Analogue of Ug and the Yang-Baxter Equation, Lett. Math. Phys., t. 10, 1985, p. 63-69. | MR | Zbl

[L1] Lusztig (G.). - Quantum Groups at Roots of 1, Geom. Dedicata, t. 35, 1990, p. 89-114. | MR | Zbl

[L2] Lusztig (G.). - Introduction to Quantized Enveloping Algebras, Preprint, 1990. | MR | Zbl

[L3] Lusztig (G.). - Canonical Bases Arising from Quantized Enveloping Algebras II, Common trends in mathematics and quantum fields theories (T. Eguchi and al., eds), Progr. Theor. Phys. suppl., t. 102, 1990, p. 175-201. | MR | Zbl

[LS] Levasseur (T.) and Stafford (J.T.). - The Quantum Coordinate Ring of the Special Linear Group, J. Pure and Applied Algebra, t. 86, 1993, p. 181-186. | MR | Zbl

[Ro] Rosso (M.). - Finite Dimensional Representations of the Quantum Analog of the Enveloping Algebra of a Complex Simple Lie Algebra, Comm. Math. Phys., t. 117, 1988, p. 581-593. | MR | Zbl

[S] Soibelman (Ya.S.). - Algebra of Functions on Compact Quantum Group and its Representations, Algebra i Analiz, t. 2, 1, 1990, p. 190-212. | MR | Zbl

Cited by Sources: